# SDR ZZDA2011027

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR STRAP NOT ATTACHED.  RE-INSTALLED GIRT BAR STRAP.
